Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Loss of memory, unable to remember events. Taking celexa daily. Treatment?

Hi I am currently taking celexa 40mg daily for over 5 months...I have noticed I am losing time usually its only a few minutes here and there but today was different..... It was a signification amount of time from 12:27 until 3:15...A coworker was leaving work and it triggered me to ask him what time it was. He said 3:00 or so I only thought and felt like around 30 minutes of time had passed and I don t recall what I was doing during all this time.....
Asked On : Fri, 20 Jul 2012
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I'm not sure for what psychological problem you have been prescribed Celexa. As regards to your memory lapses, they could be indicative of a neurological problem or a psychiatric problem (called 'dissociative disorder') You need a detailed evaluation in order to establish the cause. So, I would advise you to consult a psychiatrist for further evaluation and management.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 24 Oct 2012
I find this answer helpful
Psychiatrist Dr. Jayaprakashan KP's  Response
From the fact that you were taking Celexa, I guess that you were on treatment for depression or anxiety.
Short periods of (1-2 min.) loss of memory can occur in some kinds of epilepsy but not for more than 2 min. Short nap/ day dreaming are the possible reason in your case.
I suggest that you start using a time-table for the work you have to do each day. set schedules and appointments and frequent alarms/reminders in your mobile. If it does not work, discuss with your doctor.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor